# SDR DALA2020022001258

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 49,269 hours, 25,590 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R EMERG EXIT ECAM AFTER TO. EXIT COVER FELL OFF. TROUBLESHOT PER A319 TSM 52-21-00-810-807-A. AFTER CORRECTLY INSTALLING HANDLE COVER, MESSAGE CLEARED. OK FOR SERVICE.
